# SDR REXA2015021500226

- Difficulty date: February 15, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 2,068 hours, 1,393 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT EXIT PATH STRIP IN FRONT OF GALLEY MISSING.  FOUND PHOTO LUMINESCENT STRIP & REINSTALLED IAW AMM 33-51-01
